Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jjj333kkk2

BP side effects I have noticed after 10 months

I have been on the regimen for roughly 10 months. I am wondering if anyone has noticed the same side effects as myself? They include:

- blood vessels prominent around the edges of my eyes; the part that is under the upper and lower eyelids. They can only be seen by lifting back the eyelids.

- small wrinkles under my eyes

- two laugh lines on my face

- a consistent redness in a small part of my upper cheeks

As I understand it, none of this is permanent. However, I realise I did abuse the cream by not using a moisturizer for the first 9 months, and I probably put it too close to my eyes for so long. I'm trying to get off BP as fast as I can so that I can get my face back to normal.

So my question is: has anyone noticed anything similar?

Edited by Beautiful Day

Share this post


Link to post
Share on other sites

I might be too early in the regimen to say anything (week 5) but this could have all been prevented. Use moisturizer and don't put BP so close to your eyes I did this the first three weeks and noticed lines. I came on here one day and found out that was the problem. I've been avoiding that area and the lines are fading.

Share this post


Link to post
Share on other sites

I've been on the regimen a week and noticed the lines under my eyes and redness, so i'm keeping the BP even further away from my eyes and started using jojoba oil before applying BP. Hoping it works!

Share this post


Link to post
Share on other sites

BP no doubt has side effects and it usually appear after long term usage.

Usually BP does not cause wrinkling issue but only if it is applied too close to the eye.

This may be due to the dryness but do not worry it is not permanent. But do not use moisturizer with BP as it wll mix with BP to give much more sever results.

Do not worry, just stop applying BP too close to your eye and lower its quantity. You will feel the difference soon. If you still feel some problem, may consult a skin specialist.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×